# SDR AALA201604289002

- Difficulty date: April 13, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON R2 DOOR CUT OUT LOWER SILL PLATE, BETWEEN FRAME 66 & 69 AT -Y1584.  REPLACED R2 DOOR CUT OUT LOWER SILL PLATE IAW SRM 51-42-11 & DWG D53480009.
